ARE-type iterations for rational Riccati equations arising in stochastic control

King-Wah Chu, Tiexiang Li, Wen-wei Lin

Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review

Abstract

We consider the solution of the rational matrix equations, or generalized algebraic Riccati equations with rational terms, arising in stochastic optimal control in continuous-and discrete-time. The modified Newton s methods, the DARE-and CARE-type iterations for continuous- and discrete-time rational Riccati equations respectively, will be considered. In particular, the convergence of these new modified Newton s method will be proved.
Original languageEnglish
Title of host publicationProceedings of the 2011 Chinese Control and Decision Conference, CCDC 2011
EditorsHongwu Cao, Xing Zhu
Place of PublicationUSA
PublisherIEEE, Institute of Electrical and Electronics Engineers
Pages201 - 206
Number of pages6
ISBN (Print)9781424487363
DOIs
Publication statusPublished - 2011
EventChinese Control and Decision Conference 2011 - Sichuan Province, Mianyang, China
Duration: 23 May 201125 May 2011
Conference number: 23rd
https://www.ieee.org/conferences_events/conferences/conferencedetails/index.html?Conf_ID=17917

Conference

ConferenceChinese Control and Decision Conference 2011
Abbreviated titleCCDC 2011
CountryChina
CityMianyang
Period23/05/1125/05/11
Internet address

Cite this